# SDR CA980818008

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 65501961
- Condition: Malfunctioned
- Location: Galley
- Part time: 20,168 hours
- Component: Aircrftprdts, 3510001601
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) COFFEE MAKER FLASHED AND SMOKED, SMELL OF BURNING ENSUED.  REPLACED COFFEE MAKER.  PHASE LOSS DETECTOR CARD RESISTOR OVERLOADED AND BURNT.
